# SDR USAA2014011300006

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 49,980 hours, 20,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO DTW, CREW REPORTED HYD GREEN RESERVOIR LOW LEVEL.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT INCIDENT.  R & R A CHAFED GREEN SYS HYD LINE TO THRUST REVERSER ISOLATION VLV FILTER IAW AMM 78-37-51.  OPERATIONS & LEAK CHECKED NORMAL.  COMPLIED WITH TASK 29-00-00-280-006-A01, CHECK OF GREEN HYD SYS & TASK 32-00-00-860-003-A, OPERATIONS NORMAL.
